MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 19GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 19GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305666
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: na.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 cases of sharps coll 19gal gasket red were missing their lids.The following information was provided by the initial reporter: "the lids are interchangeable and as mentioned previously, we received #2 cases without lids.This equates to #10 containers without lids.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: no photo or sample was received with the customer's complaint of missing lids.Without photos or a physical sample for investigation, the complaint cannot be verified and the root cause remains unknown.According to the dhr review process, the result showed there were no issues reported like missing lids during the manufacturing process of the lot number reported (1073905) under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids issue for the same part number throughout the last twelve months.Potential root cause: 1.Non-controlled method to ship partial boxes to end user (re-packaging process).2.Non controlled handling within distributor facilities.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
SHARPS COLL 19GAL GASKET RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12329015
Report Number2243072-2021-02078
Device Sequence Number20011810
Product Code FMI
UDI-Device Identifier50382903056663
UDI-Public50382903056663
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305666
Device Catalogue Number305666
Device Lot Number1073905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown